Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 101, NWS Fort Worth, TX

May 4, 20125 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 4, 2012, 7:54 PM CDT for 5 counties in Texas. It was in force for 66 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2012, 7:54 PM CDT (00:54 UTC)
Expired
May 4, 2012, 9:00 PM CDT
In force
66 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Hood County, TX, Johnson County, TX, Parker County, TX, Somervell County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 26 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 7:56 PM CDTHAIL 1Cresson, TX
May 4, 8:22 PM CDTTSTM WND DMGCrowley, TXLARGE TREE LIMBS DOWN IN CROWLEY
May 4, 8:28 PM CDTTSTM WND GST 58Cleburne, TXWITH PEA HAIL
May 4, 8:30 PM CDTTSTM WND DMG2 N Annetta, TX12 INCH DIAMETER TREE SNAPPED IN HALF
May 4, 8:37 PM CDTTSTM WND GST 60Cleburne, TX
May 4, 8:47 PM CDTTSTM WND GST 60Alvarado, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 3:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2627 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1899 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.1
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

342 
WUUS54 KFWD 050054
SVRFWD
TXC221-251-367-425-439-050200-
/O.NEW.KFWD.SV.W.0101.120505T0054Z-120505T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
754 PM CDT FRI MAY 4 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOOD COUNTY IN NORTH CENTRAL TEXAS...
  JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
  SOMERVELL COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 900 PM CDT

* AT 755 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM ALEDO TO 6 MILES WEST OF GODLEY
  TO 4 MILES SOUTHWEST OF GRANBURY...MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WHITE SETTLEMENT...GODLEY AND BENBROOK AROUND 810 PM...
  WESTWORTH AND RIVER OAKS AROUND 815 PM...
  CLEBURNE STATE PARK AND CROWLEY AROUND 820 PM...
  FORT WORTH...JOSHUA AND EDGECLIFF AROUND 825 PM...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 32 AND 55...
I-20 BETWEEN MILE MARKERS 406 AND 445...
I-30 BETWEEN MILE MARKERS 1 AND 23...
I-820 BETWEEN MILE MARKERS 1 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3247 9788 3254 9773 3278 9771 3277 9705
      3255 9704 3254 9708 3243 9709 3238 9723
      3221 9752 3219 9759 3221 9763 3211 9787
      3235 9799
TIME...MOT...LOC 0055Z 268DEG 25KT 3269 9758 3247 9758
          3239 9778

$$


85/NH
4 follow-up statements
817 
WWUS54 KFWD 050116
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
816 PM CDT FRI MAY 4 2012

TXC367-050127-
/O.CAN.KFWD.SV.W.0101.000000T0000Z-120505T0200Z/
PARKER TX-
816 PM CDT FRI MAY 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PARKER COUNTY IS
CANCELLED...

LAT...LON 3241 9783 3256 9755 3278 9754 3277 9705
      3255 9704 3254 9708 3243 9709 3238 9723
      3221 9752 3219 9759 3221 9763 3211 9787
      3229 9796
TIME...MOT...LOC 0117Z 268DEG 25KT 3269 9740 3247 9740
          3239 9760

$$

TXC221-251-425-439-050200-
/O.CON.KFWD.SV.W.0101.000000T0000Z-120505T0200Z/
HOOD TX-JOHNSON TX-SOMERVELL TX-TARRANT TX-
816 PM CDT FRI MAY 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN TARRANT...SOMERVELL...JOHNSON AND SOUTHEASTERN HOOD
COUNTIES...

AT 817 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BENBROOK TO JOSHUA TO 6 MILES
SOUTHWEST OF GODLEY...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  FORT WORTH...JOSHUA...EDGECLIFF AND BURLESON AROUND 825 PM CDT...
  EVERMAN AND BRIAROAKS AROUND 830 PM CDT...
  RENDON AND FOREST HILL AROUND 835 PM CDT...
  KENNEDALE AND CLEBURNE AROUND 840 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3241 9783 3256 9755 3278 9754 3277 9705
      3255 9704 3254 9708 3243 9709 3238 9723
      3221 9752 3219 9759 3221 9763 3211 9787
      3229 9796
TIME...MOT...LOC 0117Z 268DEG 25KT 3269 9740 3247 9740
          3239 9760

$$
511 
WWUS54 KFWD 050134
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
834 PM CDT FRI MAY 4 2012

TXC221-050144-
/O.CAN.KFWD.SV.W.0101.000000T0000Z-120505T0200Z/
HOOD TX-
834 PM CDT FRI MAY 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOOD COUNTY IS
CANCELLED...

LAT...LON 3224 9793 3232 9779 3232 9761 3256 9751
      3278 9749 3277 9705 3255 9704 3254 9709
      3243 9709 3238 9723 3221 9752 3219 9759
      3221 9763 3211 9787
TIME...MOT...LOC 0134Z 268DEG 25KT 3269 9726 3247 9726
          3239 9746

$$

TXC251-425-439-050200-
/O.CON.KFWD.SV.W.0101.000000T0000Z-120505T0200Z/
JOHNSON TX-SOMERVELL TX-TARRANT TX-
834 PM CDT FRI MAY 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN TARRANT...SOMERVELL AND JOHNSON COUNTIES...

AT 834 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FOREST HILL TO BRIAROAKS TO 4
MILES SOUTH OF GODLEY...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  KENNEDALE AND CLEBURNE AROUND 840 PM CDT...
  DALWORTHINGTON GARDENS AND PANTEGO AROUND 845 PM CDT...
  MANSFIELD...KEENE AND ARLINGTON AROUND 850 PM CDT...
  ALVARADO AND VENUS AROUND 900 PM CDT...


LAT...LON 3224 9793 3232 9779 3232 9761 3256 9751
      3278 9749 3277 9705 3255 9704 3254 9709
      3243 9709 3238 9723 3221 9752 3219 9759
      3221 9763 3211 9787
TIME...MOT...LOC 0134Z 268DEG 25KT 3269 9726 3247 9726
          3239 9746

$$
552 
WWUS54 KFWD 050146
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT FRI MAY 4 2012

TXC251-425-439-050200-
/O.CON.KFWD.SV.W.0101.000000T0000Z-120505T0200Z/
JOHNSON TX-SOMERVELL TX-TARRANT TX-
846 PM CDT FRI MAY 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN TARRANT...SOMERVELL AND JOHNSON COUNTIES...

AT 847 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DALWORTHINGTON GARDENS TO 4 MILES
NORTH OF ALVARADO TO CLEBURNE...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ALVARADO AROUND 855 PM CDT...
  VENUS AROUND 900 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3224 9793 3232 9778 3232 9762 3234 9753
      3243 9746 3261 9737 3272 9725 3271 9705
      3255 9704 3254 9709 3243 9709 3238 9723
      3221 9752 3219 9759 3221 9763 3211 9787
TIME...MOT...LOC 0147Z 268DEG 25KT 3269 9715 3247 9715
          3239 9735

$$
347 
WWUS54 KFWD 050201
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
901 PM CDT FRI MAY 4 2012

TXC251-425-439-050211-
/O.EXP.KFWD.SV.W.0101.000000T0000Z-120505T0200Z/
JOHNSON TX-SOMERVELL TX-TARRANT TX-
901 PM CDT FRI MAY 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TARRANT...
SOMERVELL AND JOHNSON COUNTIES EXPIRES AT 900 PM CDT...

AT 900 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.

LAT...LON 3224 9793 3232 9778 3232 9762 3234 9753
      3243 9746 3261 9737 3272 9725 3271 9705
      3255 9704 3254 9709 3243 9709 3238 9723
      3221 9752 3219 9759 3221 9763 3211 9787
TIME...MOT...LOC 0146Z 268DEG 25KT 3269 9716 3247 9716
          3239 9736

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:48 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, May 4, 6:48 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT FRI MAY 4 2012

.UPDATE...
QUICK UPDATE TO EXTEND SEVERE WATCH ONE ROW OF COUNTIES EAST.
OTHERWISE...ONLY COSMETIC CHANGES TO FORECAST. 84

&&

.AVIATION...
/18Z TAFS/

VFR CONDITIONS GENERALLY PREVAIL ACROSS ALL OF NORTH TEXAS WITH
SOUTHERLY WINDS AROUND 15KTS. THERE IS A LINE OF ELEVATED
THUNDERSTORMS TO THE NORTHWEST OF THE METROPLEX EXTENDING FROM
NEAR BRECKENRIDGE UP TO BOWIE. THIS LINE IS NOT EXPECTED TO AFFECT
AREA AIRPORTS HOWEVER THERE IS A DISTURBANCE MOVING THROUGH THE
SOUTHERN PLAINS WHICH MAY HELP IGNITE MORE THUNDERSTORMS THROUGH
THE AFTERNOON. MUCH OF THIS NEW ACTIVITY IS EXPECTED TO BE ALONG
THE DRYLINE AND THERE IS SOME UNCERTAINTY AS TO HOW FAR EAST IT
WILL GET. FOR NOW...WILL MAINTAIN A VFR FORECAST AND MONITOR
CONVECTIVE TRENDS FOR POSSIBLE AMENDMENTS. OTHERWISE...MVFR CIGS
ARE EXPECTED TO DEVELOP AND MOVE NORTH OVERNIGHT BUT WILL KEEP
THEM CONFINED TO THE WACO AREA FOR THE EARLY MORNING HOURS.

DUNN

&&

.PREV UPDATE...
.UPDATE...

TODAY AND TONIGHT...NO SIGNIFICANT CHANGES TO THE SHORT
TERM/CONVECTIVE FORECAST FOR LATE THIS AFTERNOON THROUGH THIS
EVENING. PREVIOUS FORECAST UPDATE REGARDING THIS FORECAST REMAINS
ATTACHED BELOW. WATCHING LINE OF DEVELOPING SURFACE BASED CUMULUS
CLOUDS FROM GATESVILLE NORTH TO STEPHENVILLE AND THEN TO GRAHAM
FOR DEVELOPMENT WITHIN THE CWA INITIALLY. WILL CONTINUE TO WATCH
FOR DEVELOPMENT FROM THE CUMULUS LINING UP FROM WICHITA FALLS TO
ABILENE AS WELL.

SATURDAY...TODAYS SHORTWAVE TROUGH IS EXPECTED TO LIFT NORTHEAST
OF THE REGION AND SHORTWAVE RIDGING IS EXPECTED TO BUILD INTO
PLACE AS IT EXITS. SHORTWAVE RIDGING IS PROGGED TO BE IN PLACE
OVER THE CWA TOMORROW AFTERNOON. WITH RIDGING IN PLACE...WENT
AHEAD AND REMOVED POPS FROM THE FORECAST AS WEAK FORCING FOR
SUBSIDENCE WILL ONLY STRENGTHEN CAPPING OVER THE REGION TOMORROW.
THE DRYLINE IS ALSO EXPECTED TO REMAIN WEST OF THE CWA TOMORROW
AFTERNOON.

SUNDAY...FLOW ALOFT IS EXPECTED TO TRANSITION TO SOUTHWEST AS
UPPER RIDGING MOVES EAST OF THE REGION AND A STRONG UPPER TROUGH
DIGS SOUTH OVER THE SOUTHWESTERN CONUS. THE LOSS OF UPPER RIDGING
ALONE MAKES CONVECTION MORE LIKELY ALONG THE DRYLINE ON
SUNDAY...SO WENT AHEAD WITH 20 POPS ACROSS THE NORTHWESTERN CWA
FOR SUNDAY AFTERNOON. GUIDANCE ALSO INDICATES THAT A RELATIVELY
STRONG COLD FRONT WILL BE DRIVEN SOUTH SUNDAY EVENING AND
OVERNIGHT BY THE PASSAGE OF A STRONG NORTHERN STREAM SHORTWAVE
TROUGH. THE NAM IS MUCH QUICKER WITH THE PASSAGE OF THE FRONT THAN
THE GFS AND ECMWF...HOWEVER WILL CONTINUE THE PREVIOUS FORECAST
TIMING OF THE FRONT LATE SUNDAY NIGHT INTO MONDAY MORNING UNTIL
OBSERVATIONAL EVIDENCE CAN SUPPORT ONE SOLUTION OVER THE OTHER. AS
A RESULT KEPT 30 POPS IN THE FORECAST ACROSS ALL OF NORTH TEXAS
SUNDAY NIGHT INTO MONDAY MORNING.

MONDAY AND TUESDAY...THE COLD FRONT IS EXPECTED TO SLOW DOWN AND
EVENTUALLY BECOME STAGNANT JUST SOUTH OF THE CWA MONDAY NIGHT.
WILL MAINTAIN BROAD BRUSHED 20 POPS FOR THE PERIOD FROM WEAK
FRONTOGENETIC FORCING ASSOCIATED WITH THE FRONT. ANY THUNDERSTORM
ACTIVITY WOULD LIKELY BE ELEVATED IN NATURE AND SHOULD NOT PRESENT
ANY WIDESPREAD SEVERE WEATHER THREAT.

WEDNESDAY...THE SOUTHWEST CONUS TROUGH IS EXPECTED TO CUT OFF FROM
THE FLOW ALOFT AS THE NORTHERN STREAM TROUGH CONTINUES OFF TOWARDS
THE GREAT LAKES REGION. THIS SOUTHWEST CONUS TROUGH IS EXPECTED TO
INTENSIFY WHILE REMAINING NEARLY STATIONARY DURING THE DAY ON
WEDNESDAY. THIS WILL RESULT IN WEAK UPPER RIDGING OVER NORTH TX
WHILE THE STALLED OUT FRONT REMAINS WELL SOUTH OF THE CWA. WITH
THE LACK OF FORCING FOR ASCENT LEFT THIS PERIOD DRY FOR NOW.

THURSDAY AND FRIDAY...THE POWERFUL SOUTHWEST CONUS TROUGH IS
EXPECTED TO SLOWLY MOVE EAST OUT OF THE REGION DURING THIS PERIOD.
ASSUMING THIS VERIFIES...WOULD EXPECT WIDESPREAD RAIN SHOWER AND
THUNDERSTORM ACTIVITY ACROSS NORTH TEXAS. WHILE SOME SEVERE
WEATHER IS POSSIBLE...IT REMAINS MUCH TOO EARLY TO DETERMINE WHAT
TYPES OF THREATS ARE LIKELY AT THIS TIME. WENT AHEAD WITH
WIDESPREAD 20 TO 30 POPS DURING THIS PERIOD AS THE ECMWF AND GFS
DEPICT A VERY SIMILAR LARGE SCALE EVOLUTION.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  72  92  74  92  69 /  30  10  10  10  30
WACO, TX              74  93  72  93  70 /  20  10  10  10  30
PARIS, TX             69  90  69  89  71 /  20  10  10  10  20
DENTON, TX            71  94  74  92  69 /  30  10  10  10  30
MCKINNEY, TX          72  92  73  92  70 /  20  10  10  10  30
DALLAS, TX            72  92  74  92  70 /  20  10  10  10  30
TERRELL, TX           70  91  72  91  70 /  20  10  10  10  30
CORSICANA, TX         70  91  72  92  71 /  20  10  10  10  30
TEMPLE, TX            72  93  72  93  70 /  20  10  10  10  30
MINERAL WELLS, TX     70  96  72  94  68 /  30  10  10  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, May 4, 3:40 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
340 PM CDT FRI MAY 4 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
340 PM CDT FRI MAY 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS THROUGH LATE EVENING ACROSS
MUCH OF NORTH TEXAS. THE BEST CHANCES WILL BE ALONG AND WEST OF
INTERSTATE 35. ANY STORMS THAT DEVELOP COULD BE SEVERE WITH VERY
LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
SUNDAY EVENING THROUGH TUESDAY. SOME STORMS COULD BE SEVERE SUNDAY
EVENING INTO MONDAY. THE SEVERE WEATHER THREAT WILL DIMINISH BY
TUESDAY ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED ACROSS PARTS OF NORTH TEXAS
THROUGH THE LATE EVENING.

DUNN

In the hours before

Local storm report, May 4, 7:18 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT FRI MAY 04 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             4 W WEATHERFORD         32.77N  97.87W
05/04/2012  E1.00 INCH       PARKER             TX   AMATEUR RADIO

            50 MPH WINDS ALSO
Local storm report, May 4, 7:22 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
722 PM CDT FRI MAY 04 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND DMG     LIPAN                   32.52N  98.05W
05/04/2012                   HOOD               TX   AMATEUR RADIO

            POWER POLES DOWNED IN LIPAN
Special weather statement, May 4, 7:37 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT FRI MAY 4 2012

TXZ091-050100-
MONTAGUE TX-
737 PM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN MONTAGUE COUNTY

AT 737 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF NOCONA...MOVING SOUTHEAST
AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE NOCONA AND ST. JO.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3399 9763 3395 9758 3391 9759 3390 9755
      3392 9749 3352 9749 3376 9799 3388 9798
      3389 9794 3386 9788 3386 9783 3392 9779
      3395 9773 3400 9768
TIME...MOT...LOC 0037Z 297DEG 30KT 3391 9796
Special weather statement, May 4, 7:41 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
741 PM CDT FRI MAY 4 2012

TXZ117-118-050115-
TARRANT TX-PARKER TX-
741 PM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN PARKER COUNTY
  SOUTHWESTERN TARRANT COUNTY

AT 741 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF WEATHERFORD...MOVING EAST AT
25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...
BENBROOK...HUDSON OAKS...RIVER OAKS...SANSOM PARK...WEATHERFORD...
WESTWORTH...WHITE SETTLEMENT AND WILLOW PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3277 9781 3281 9739 3255 9741 3256 9781
TIME...MOT...LOC 0041Z 271DEG 21KT 3269 9770
Local storm report, May 4, 7:47 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
747 PM CDT FRI MAY 04 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             MINERAL WELLS           32.80N  98.10W
05/04/2012  E1.50 INCH       PALO PINTO         TX   AMATEUR RADIO

            MWL AIRPORT
Local storm report, May 4, 7:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
749 PM CDT FRI MAY 04 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             3 NW MILLSAP            32.78N  98.06W
05/04/2012  E1.75 INCH       PARKER             TX   AMATEUR RADIO

            PALO PINTO/PARKER COUNTY LINE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:09 PM CDTTornado WarningFWDHood22 min
May 4, 7:11 PM CDTSevere Thunderstorm WarningFWDEastland38 min
May 4, 7:37 PM CDTSpecial Weather StatementFWDMontague23 min
May 4, 7:41 PM CDTSpecial Weather StatementFWDParker34 min
May 4, 7:44 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker19 min
May 4, 8:00 PM CDTSevere Thunderstorm WarningFWDComanche60 min
May 4, 8:02 PM CDTSevere Thunderstorm WarningFWDMontague55 min
May 4, 8:25 PM CDTSevere Thunderstorm WarningFWDErath50 min
May 4, 8:33 PM CDTSevere Thunderstorm WarningFWDBosque, Ellis, Hill, Johnson57 min
May 4, 8:38 PM CDTSevere Thunderstorm WarningFWDCooke67 min
May 4, 9:02 PM CDTSevere Thunderstorm WarningFWDComanche, Mills58 min
May 4, 9:04 PM CDTSevere Thunderstorm WarningFWDEllis26 min
May 4, 9:07 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson52 min
May 4, 9:12 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton63 min
May 4, 9:26 PM CDTSpecial Weather StatementFWDJohnson34 min
May 4, 9:32 PM CDTSevere Thunderstorm WarningFWDEllis31 min
May 4, 9:33 PM CDTTornado WarningFWDMills27 min
May 4, 10:02 PM CDTSevere Thunderstorm WarningFWDHamilton28 min
May 4, 10:04 PM CDTSpecial Weather StatementFWDCollin, Denton, Grayson26 min
May 4, 10:20 PM CDTHigh Wind WarningFWDEllis, Johnson40 min
May 4, 10:22 PM CDTSpecial Weather StatementFWDRockwall23 min
May 4, 10:24 PM CDTSpecial Weather StatementFWDMcLennan36 min
May 4, 10:33 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton57 min
May 4, 11:14 PM CDTSevere Thunderstorm WarningFWDFreestone, Navarro38 min
May 4, 11:17 PM CDTSpecial Weather StatementFWDLamar28 min
May 5, 12:52 AM CDTSpecial Weather StatementFWDBell23 min
May 5, 12:59 AM CDTSpecial Weather StatementFWDHenderson, Navarro31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.